X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (277) 277
Book / eBook (17) 17
Dissertation (14) 14
Book Chapter (5) 5
Publication (4) 4
Web Resource (4) 4
Conference Proceeding (2) 2
Magazine Article (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (273) 273
shimura curves (127) 127
shimura varieties (94) 94
number theory (87) 87
mathematics - number theory (56) 56
algebraic geometry (43) 43
mathematics, general (38) 38
algebra (34) 34
mathematics - algebraic geometry (34) 34
mathematics, applied (29) 29
varieties (26) 26
galois representations (25) 25
forms (24) 24
modular-forms (24) 24
abelian-varieties (23) 23
curves (21) 21
modular forms (21) 21
representations (21) 21
shimura variety (21) 21
elliptic-curves (20) 20
heegner points (20) 20
cohomology (19) 19
complex multiplication (19) 19
fields (18) 18
geometry (18) 18
shimura curve (18) 18
derivatives (17) 17
points (17) 17
11g18 (14) 14
14g35 (13) 13
arithmetical algebraic geometry (13) 13
eisenstein series (13) 13
elliptic curves (13) 13
mathematical analysis (13) 13
representation theory (13) 13
surfaces (13) 13
construction (12) 12
fourier coefficients (12) 12
half-integral weight (12) 12
jacobians (12) 12
l-series (12) 12
quaternion algebra (12) 12
quaternions (12) 12
automorphic forms (11) 11
moduli space (11) 11
theorems (11) 11
uniformization (11) 11
values (11) 11
analysis (10) 10
conjecture (10) 10
rational points (10) 10
abelian varieties (9) 9
equations (9) 9
abelian surfaces (8) 8
arithmetic (8) 8
geometry, algebraic (8) 8
integers (8) 8
mathematical theorems (8) 8
modular curves (8) 8
moduli (8) 8
stark-heegner points (8) 8
variedades de shimura (8) 8
varieties, shimura (8) 8
abelian variety (7) 7
adic l-functions (7) 7
algebra and number theory (7) 7
andre-oort conjecture (7) 7
curves, elliptic (7) 7
cusp forms (7) 7
cycles (7) 7
equidistribution (7) 7
families (7) 7
hilbert modular-forms (7) 7
mathematical models (7) 7
modular (7) 7
modular curve (7) 7
periods (7) 7
reduction (7) 7
series (7) 7
shimura, variétés de (7) 7
theorem (7) 7
totally-real fields (7) 7
weight (7) 7
algorithms (6) 6
analytic functions (6) 6
arithmetic groups (6) 6
automorphic-forms (6) 6
cm points (6) 6
combinatorics (6) 6
congruences (6) 6
fourier analysis (6) 6
hilbert modular forms (6) 6
hypergeometric functions (6) 6
isogenies (6) 6
multi-user (6) 6
number-fields (6) 6
o-minimality (6) 6
p-adic uniformization (6) 6
qm-abelian surfaces (6) 6
quaternion algebras (6) 6
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2019, Volume 371, Issue 2, pp. 1119 - 1149
We give an explicit description of fundamental domains associated with the p-adic uniformisation of families of Shimura curves of discriminant Dp and level N... 
Shimura curves | Mumford curves | p-adic fundamental domains | MATHEMATICS | UNIFORMIZATION | CONSTRUCTION | POINTS
Journal Article
2013, Annals of mathematics studies, ISBN 9780691155913, Volume no. 184, viii, 256
This comprehensive account of the Gross-Zagier formula on Shimura curves over totally real fields relates the heights of Heegner points on abelian varieties to the derivatives of L-series... 
Automorphic forms | Quaternions | Arithmetical algebraic geometry | Shimura varieties | Mathematics | PBH | Number Theory
Book
1992, Mathematical notes, ISBN 0691085595, Volume 40., xv, 427
Book
Communications in Contemporary Mathematics, ISSN 0219-1997, 03/2019, Volume 21, Issue 2, p. 1850009
We study Shimura curves of PEL type in A g generically contained in the Prym locus... 
Shimura varieties | Prym locus | Prym varieties | MATHEMATICS | MATHEMATICS, APPLIED | DIMENSION | 2ND GAUSSIAN MAP | VARIETIES | MODULI SPACE | GENERIC TORELLI THEOREM
Journal Article
Journal of Algebra, ISSN 0021-8693, 01/2016, Volume 445, pp. 458 - 502
The Langlands Programme predicts that a weight 2 newform f over a number field K with integer Hecke eigenvalues generally should have an associated elliptic curve Ef over K. In [19... 
Langlands Programme | Modular forms | Elliptic curves | QUADRATIC FIELDS | SHIMURA CURVES | ARITHMETIC GROUPS | VARIETIES | HECKE EIGENVALUES | DARMON POINTS | FORMS | MATHEMATICS | COHOMOLOGY | SYSTEMS | SYMBOLS | Algebra | Algorithms
Journal Article
Journal of Number Theory, ISSN 0022-314X, 04/2016, Volume 161, pp. 175 - 203
Journal Article
Journal of the Institute of Mathematics of Jussieu, ISSN 1474-7480, 11/2017, Volume 16, Issue 5, pp. 1075 - 1101
.... We then show that for modular and Shimura curves this ${\mathcal{L}}_{\unicode[STIX]{x1D714}_{1},\unicode[STIX]{x1D714}}$ -sentence has a unique model in every infinite cardinality... 
open image theorems | categoricity | modular curves | Shimura varieties | MATHEMATICS | CONJECTURES | COVERS | Geometry | Mathematics
Journal Article
2004, CRM monograph series, ISBN 0821833596, Volume 22, xvi, 196
Book
Publicacions Matematiques, ISSN 0214-1493, 2018, Volume 62, Issue 2, pp. 355 - 396
We study Heegner points on elliptic curves, or more generally modular abelian varieties, coming from uniformization by Shimura curves attached to a rather general type of quaternionic orders... 
Shimura curves | Heegner points | BSD conjecture | L-functions | ROOT NUMBERS | ADIC L-FUNCTIONS | SERIES | REPRESENTATIONS | MATHEMATICS | MODULAR-CURVES | JACOBIANS | UNIFORMIZATION | ORDERS | OPERATORS | Aritmètica | Classificació AMS | Arithmetical algebraic geometry | Geometria algèbrica | Anàlisi matemàtica | Matemàtiques i estadística | 11 Number theory | 11G Arithmetic algebraic geometry (Diophantine geometry) | Àrees temàtiques de la UPC
Journal Article
Journal of number theory, ISSN 0022-314X, 2018, Volume 190, pp. 187 - 211
.... In particular, when f is a weight 2 modular form attached to an elliptic curve E/Q having multiplicative reduction at p, and p is ramified in K, we show an analogue of the exceptional zeroes... 
Iwasawa theory | p-adic L-functions | Elliptic curves | MATHEMATICS | ABELIAN-VARIETIES | SHIMURA CURVES | VALUES | HEEGNER POINTS | MODULAR-FORMS | CONJECTURE
Journal Article
Algebra and Number Theory, ISSN 1937-0652, 2012, Volume 6, Issue 3, pp. 455 - 485
In earlier work, the second named author described how to extract Darmon-style L-invariants from modular forms on Shimura curves that are special at p... 
Shimura curves | L-invariants | Hida families | Stark-Heegner points | FORMS | MATHEMATICS | COHOMOLOGY
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2016, Volume 68, Issue 2, pp. 609 - 635
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2/2013, Volume 273, Issue 1, pp. 173 - 210
.... This paper considers the finite list of arithmetic (1; e)-groups. We define canonical models for the associated quotients by relating these to genus 1 Shimura curves... 
Shimura curves | Arithmetic groups | Explicit methods | 14Q05 | Mathematics, general | Uniformization | Mathematics | Primary 11G18 | Secondary 14G35 | MATHEMATICS | REPRESENTATIONS | HILBERT MODULAR-FORMS | ORDERS | GENUS | FUCHSIAN-GROUPS | Algebraic Geometry
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 8/2012, Volume 271, Issue 3, pp. 757 - 779
... is not arithmetic the possible conjugators are rare and easy to classify. In the arithmetic case, i.e. for Shimura curves, the problem is much more complicated... 
Shimura curves | Dessins d’enfants | Serre–Bruhat–Tits trees | Mathematics | 14G35 | 30F10 | 30F35 | Primary 20H10 | Secondary 11R52 | Congruence subgroups | Mathematics, general | Uniformization | Fuchsian groups | 20H10 | Serre-Bruhat-Tits trees | Dessins d'enfants | MATHEMATICS | SURFACES
Journal Article
Designs, codes, and cryptography, ISSN 1573-7586, 2018, Volume 87, Issue 2-3, pp. 517 - 525
Journal Article
2000, ISBN 9810243375, x, 361
Book
Compositio mathematica, ISSN 0010-437X, 12/2014, Volume 150, Issue 12, pp. 1963 - 2002
We consider two families of arithmetic divisors defined on integral models of Shimura curves... 
Arakelov geometry | Shimura curves | modular forms | special cycles | Shimura lift | FORMS | MATHEMATICS | INTERSECTION THEORY | Theorems | Number theory | Integrals | Series (mathematics) | Mathematical models | Modular | Arithmetic | Lift
Journal Article
Science China Mathematics, ISSN 1674-7283, 2010, Volume 53, Issue 3, pp. 573 - 592
... of the Gross-Zagier formula, Euler systems on Shimura curves, and rational points on elliptic curves. 
Shimura curves | CM-points | L-series | MATHEMATICS | MATHEMATICS, APPLIED | CHARACTERS
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 4/2016, Volume 181, Issue 1, pp. 177 - 192
... ′ is a smooth complex projective curve of genus $$g' \ge 1$$ g ′ ≥ 1 and $$g= g(C)$$ g = g ( C ) . We give the complete list of all such families that satisfy a simple... 
Geometry | Torelli map | 14H15 | Moduli spaces of curves | Galois covers | Mathematics | 14H40 | Shimura varieties | 14G35 | 32G20 (primary) and 14K22 (secondary) | MATHEMATICS | MODULI SPACE | SURFACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.